Contemporary Mathematics. Fundamental Directions
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2016, Volume 59, Pages 97–118 (Mi cmfd289)  

On stability of perturbed semigroups in partially ordered Banach spaces

M. I. Kamenskii, I. M. Gudoshnikov

Voronezh State University, Voronezh, Russia

Abstract: We prove necessary and sufficient conditions for stability of perturbed semigroups of linear operators in Banach spaces with cones and consider some examples of using these conditions. In particular, we consider an example where the boundary-value problem is perturbed by a linear operator with delayed argument and establish conditions of stability for such a perturbed semigroup.

Full text: PDF file (259 kB)
References: PDF file   HTML file
UDC: 517.9

Citation: M. I. Kamenskii, I. M. Gudoshnikov, “On stability of perturbed semigroups in partially ordered Banach spaces”, Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22–29, 2014). Part 2, CMFD, 59, PFUR, M., 2016, 97–118

Citation in format AMSBIB
\Bibitem{KamGud16}
\by M.~I.~Kamenskii, I.~M.~Gudoshnikov
\paper On stability of perturbed semigroups in partially ordered Banach spaces
\inbook Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22--29, 2014). Part~2
\serial CMFD
\yr 2016
\vol 59
\pages 97--118
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd289}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd289
  • http://mi.mathnet.ru/eng/cmfd/v59/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:205
    Full text:82
    References:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022